MAUDE Adverse Event Report: IlluminOss Medical, Inc. Photodynamic Bone Stabilization system; Intramedullary Fixation Rod, Product Code QAD

IlluminOss Medical, Inc. Photodynamic Bone Stabilization system; Intramedullary Fixation Rod, Product Code QAD
Catalog Number SY-2100-01
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing and result will be submitted upon completion.
 
Event or Problem Description
Two attempts to cure an illuminoss implant resulted in incomplete polymerization when using the same led light box, with the first implant requiring removal due to failure to polymerize.A second implant also did not fully polymerize after the initial cure cycle and required extended cure time (approximately 1800 seconds).A replacement led light box was subsequently used, demonstrating visibly brighter light output, after which the procedure was successfully completed.

Brand Name
Photodynamic Bone Stabilization system
Common Device Name
Intramedullary Fixation Rod, Product Code QAD
Manufacturer (Section D)
IlluminOss Medical, Inc.
993 waterman ave
providence RI 02914
Manufacturer (Section G)
Iluminoss Medical Inc.
993 waterman ave
providence 02914
Manufacturer Contact
robert rabiner
993 waterman ave
east providence, RI 02914
+1(401)714-0008
MDR Report Key25635556
Report Number3006845464-2026-00002
Device Sequence Number15886806
Product Code QAD
UDI-Device IdentifierM986SY2100010
UDI-PublicM986SY2100010
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K233436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSY-2100-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale